# SDR R61A201706080432

- Difficulty date: June 8, 2017
- Submitted: June 24, 2017
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 32,306 hours, 19,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND FR87-FR88 SIDE SUPPORT PANEL SHOWING POSSIBLE CORROSION. MX REMOVED AND REPLACED SHEAR SUPPORT PANEL PN 170-91919-001 IAW SRM 51-75-16, 51-40-02, 51-40-03, 51-42-01, 51-42-02. AC REMAINS IN RME FOR COMPLETION.
